American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Daniel Blasi Babot. Heisenberg uniqueness pairs in the plane. Three parallel lines. Proc. Amer. Math. Soc. 141 (2013) 3899-3904.
Abstract, references, and article information
View Article: PDF

[2] Cristian Rios. The $L^p$ Dirichlet problem and nondivergence harmonic measure. Trans. Amer. Math. Soc. 355 (2003) 665-687. MR 1932720.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Richard B. Sowers and Jang-Mei Wu. Thermal capacity estimates on the Allen-Cahn equation. Trans. Amer. Math. Soc. 351 (1999) 2553-2567. MR 1624210.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Michael Brian Korey. Carleson conditions for asymptotic weights. Trans. Amer. Math. Soc. 350 (1998) 2049-2069. MR 1422902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Marius Mitrea. On Dahlberg's Lusin area integral theorem . Proc. Amer. Math. Soc. 123 (1995) 1449-1455. MR 1239801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jang-Mei Wu. Porous sets and null sets for elliptic harmonic measures . Trans. Amer. Math. Soc. 346 (1994) 455-473. MR 1260206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Zhi Ren Jin. A unique continuation property on the boundary for solutions of elliptic equations . Trans. Amer. Math. Soc. 336 (1993) 639-653. MR 1085944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jang-Mei Wu. Examples of capacity for some elliptic operators . Trans. Amer. Math. Soc. 333 (1992) 379-395. MR 1062196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Hamid Bellout, Avner Friedman and Victor Isakov. Stability for an inverse problem in potential theory . Trans. Amer. Math. Soc. 332 (1992) 271-296. MR 1069743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Russell M. Brown. The initial-Neumann problem for the heat equation in Lipschitz cylinders . Trans. Amer. Math. Soc. 320 (1990) 1-52. MR 1000330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] A. G. Ramm. On completeness of the products of harmonic functions . Proc. Amer. Math. Soc. 98 (1986) 253-256. MR 854028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Thomas Bagby. Approximation in the mean by solutions of elliptic equations . Trans. Amer. Math. Soc. 281 (1984) 761-784. MR 722773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] R. Diaz. A Runge theorem for solutions of the heat equation . Proc. Amer. Math. Soc. 80 (1980) 643-646. MR 587944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Daniel Deignan. A Weiner-like condition for quasilinear parabolic equations. Bull. Amer. Math. Soc. 82 (1976) 309-310. MR 0410098.
Abstract, references, and article information
View Article: PDF

[15] George R. Sell. A note on almost periodic solutions of linear partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 428-430. MR 0315255.
Abstract, references, and article information
View Article: PDF

[16] Kwang-nan Chow. Minimality in families of solutions of $\Delta u = Pu$ on Riemannian manifolds. Bull. Amer. Math. Soc. 77 (1971) 1079-1081. MR 0287479.
Abstract, references, and article information
View Article: PDF

[17] Max Mason. Green's theorem and Green's functions for certain systems of differential equations . Trans. Amer. Math. Soc. 5 (1904) 220-225. MR 1500670.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1